Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Barbara Re: withdrawal symptoms coming off zoloft BarbaraCat

Posted by proud mary on January 14, 2003, at 21:43:14

In reply to Re: Barbara Re: withdrawal symptoms coming off zoloft McPac, posted by BarbaraCat on January 14, 2003, at 0:34:39

Hi,
I am now coming off zoloft after building up to 200 mg. after about 5 years. My doc has put me on Lexapro and is easing me off of the zoloft at the same time. I have always noticed that when I didn't have the zoloft (in the days I was navigating the public heatlh system) I would become VERY spacy and, well, it's hard to describe...it's like my brain skips a beat and the less zoloft I have, the more beats it skips, almost to the point of not being able to function. I remember the odd article I'd read about SSRIs damaging the brain and got scared. I would mention this to doctors and they would be puzzled because they said after about five days, the drug should be out of my system completely. Does this sound familiar to anyone?
Starting the Lexipro seems to be helping the spaciness quite a bit. So far, it (Lexipro) just is making me feel letargic, tired. I know I must have patience because I have only been on it about five days now (20 mg a day) and since I have been down these roads before, I feel like I need to just wait it out.
It's difficult on the hubby and kids in the meantime, though. Would anyone like to converse with me further about this?
My e-mail address is mmheid511@aol.com
thanks and any advice would be super....M.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:proud mary thread:5582
URL: http://www.dr-bob.org/babble/20030113/msgs/135889.html